Alert archive / Iowa / Tornado Warnings in 2024

Tornado Warning 72, NWS Des Moines, IA

June 22, 2024Black Hawk County, Bremer County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 22, 2024, 4:40 PM CDT for Black Hawk County, Bremer County, Iowa. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2024, 4:40 PM CDT (21:40 UTC)
Expired
Jun 22, 2024, 5:15 PM CDT
In force
35 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Black Hawk County, IA, Bremer County, IA

The radar

The Des Moines radar (KDMX), 155 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:13 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

376 
WFUS53 KDMX 222140
TORDMX
IAC013-017-222215-
/O.NEW.KDMX.TO.W.0072.240622T2140Z-240622T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
440 PM CDT Sat Jun 22 2024

The National Weather Service in Des Moines  has issued a

* Tornado Warning for...
  Northeastern Black Hawk County in northeastern Iowa...
  Southeastern Bremer County in northeastern Iowa...

* Until 515 PM CDT.

* At 439 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Denver, or 7 miles southeast of Waverly, moving
  east at 35 mph.

  HAZARD...Tornado. A funnel cloud was relayed to emergency 
           management at 4:34pm near US 218 and the Bremer - Black 
           Hawk County line.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Denver around 445 PM CDT.
  Readlyn around 450 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Readlyn and Dunkerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4260 9243 4265 9243 4279 9208 4257 9209
TIME...MOT...LOC 2139Z 259DEG 29KT 4263 9238 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Ansorge
3 follow-up statements
545 
WWUS53 KDMX 222150
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
450 PM CDT Sat Jun 22 2024

IAC013-017-222215-
/O.CON.KDMX.TO.W.0072.000000T0000Z-240622T2215Z/
Black Hawk IA-Bremer IA-
450 PM CDT Sat Jun 22 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN BLACK HAWK AND SOUTHEASTERN BREMER COUNTIES...

At 450 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Denver, or 11 miles northeast of Waterloo, moving
east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Readlyn around 455 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Readlyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4261 9230 4268 9230 4276 9208 4257 9209
TIME...MOT...LOC 2150Z 259DEG 29KT 4265 9226 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Ansorge
210 
WWUS53 KDMX 222200
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
500 PM CDT Sat Jun 22 2024

IAC013-017-222215-
/O.CON.KDMX.TO.W.0072.000000T0000Z-240622T2215Z/
Black Hawk IA-Bremer IA-
500 PM CDT Sat Jun 22 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN BLACK HAWK AND SOUTHEASTERN BREMER COUNTIES...

At 500 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Readlyn, or 12 miles west of
Oelwein, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Black Hawk and southeastern Bremer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4261 9220 4269 9220 4273 9208 4259 9209
TIME...MOT...LOC 2200Z 260DEG 29KT 4265 9215 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Ansorge
616 
WWUS53 KDMX 222208
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
508 PM CDT Sat Jun 22 2024

IAC013-017-222218-
/O.EXP.KDMX.TO.W.0072.000000T0000Z-240622T2215Z/
Black Hawk IA-Bremer IA-
508 PM CDT Sat Jun 22 2024

...THE TORNADO WARNING FOR NORTHEASTERN BLACK HAWK AND SOUTHEASTERN
BREMER COUNTIES WILL EXPIRE AT 515 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa.

LAT...LON 4261 9220 4269 9220 4273 9208 4259 9209
TIME...MOT...LOC 2208Z 259DEG 29KT 4266 9207 

$$

Ansorge

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 22, 3:46 PM CDT, 54 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected this evening with the potential for strong winds, heavy rainfall, and a few tornadoes. Isolated severe hail may also be possible.
  • Mostly dry on Sunday with highs in the 80s
  • Hotter with additional shower and thunderstorm chances Monday and Tuesday.
Area forecast discussion, Jun 22, 3:46 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
346 PM CDT Sat Jun 22 2024

 ...Updated with Hydrology Discussion...

.KEY MESSAGES...

- Showers and thunderstorms are expected this evening with the
  potential for strong winds, heavy rainfall, and a few
  tornadoes. Isolated severe hail may also be possible.

- Mostly dry on Sunday with highs in the 80s

- Hotter with additional shower and thunderstorm chances Monday
  and Tuesday.

&&

.DISCUSSION...
Issued at 219 PM CDT Sat Jun 22 2024

>> Severe Weather Threat Today

The system that brought heavy rainfall across northern and
northwestern Iowa last night has begun to make it’s way east over
the region this afternoon and will depart the area this evening.
However, as it passes through, showers and thunderstorms will
develop initially across northern Iowa ahead of the surface low
early this afternoon, then also fill in along a trailing cool front
oriented roughly from southwest to northeast later this afternoon.
This will bring a threat for severe weather through the afternoon
and into the early evening hours, with all hazards possible
mainly across the eastern and northeastern portions of the
area. SPC mesoanalysis data indicates favorable instability
values of 2000 to 3000 J/kg, and shear values of 40 to
potentially 50 kts of effective shear. This will support
organized convection and potentially a few supercells, given the
20 to 30 kts of low level shear. Hodographs also show a few
hours of the traditional sickle shaped profile with near 100
m2/s2 of SRH, although the streamwise ingest does still seem to
be lacking some. Combine this low level shear with LCLs around
500 to 1000 m, steep low level lapse rates, and 0-3km CAPE
values of 150+, J/kg could certainly see a tornado this evening.
Strong flow aloft and marginal DCAPE values of 500 to 1000 J/kg
will also make damaging wind gusts a consideration with any
organized storms. This is especially true if discrete convection
congeals and grows upscale, although this will be a greater
concern further east of our forecast area. Regardless, the
chance for strong winds and a tornado are the primary concerns,
but also can’t rule out some severe hail with any supercells
that do develop. The large hail threat does look somewhat
limited by warm and moist profiles, but an organized, rotating
updraft would still be able to support large hailstones, which
are less susceptible to melting than smaller hailstones found in
less organized storms.

With moisture pooling in the warm sector ahead of the approaching
system, PWATs will again be in the 2”+ range, which will promote
efficient rainfall rates with any storm that develops. There also
looks to be a brief period this afternoon where storms may even
train along the boundary in northeastern Iowa, which could cause a
few areas to pick up  2-3+ inches of rainfall, especially in areas
further east along the boundary. Fortunately,  the overall synoptic
system will be quite progressive and storm motions will pick up to
around 30 to 40 kts, so extremely high rainfall amounts are not
anticipated. Regardless, given the higher rainfall rates in
proximity to areas that already received heavy rainfall last night,
have decided to extend the flood watch through 7 PM this evening.
Another extension for some of the eastern counties may also be
needed later this evening, but these areas received less rainfall
last night so will want to evaluate how convection plays out before
continuing the flood watch into the night.

>> Hot Temperatures With More Storm Chances Next Week

After the low pressure departs today, central Iowa gets a brief
break from showers and storms through tomorrow, aside from an
isolated shower or two in the afternoon. Unfortunately, this break
is relatively short lived with more shower and thunderstorm chances
expected both Monday and Tuesday as weak waves pass through the
northwest to zonal flow overhead. These will be accompanied by high
instability values as temperatures increase into the 90s both days.
Shear values at this point don’t look great, at least on Monday,
which currently has a marginal risk for severe weather in the
current SPC day 3 outlook. Tuesday has slightly higher forecasted
shear values and also has some greater severe weather probabilities
from the CSU machine learning algorithm, but at this point not
going to dig too much into the minutia. In addition to the
precipitation chances, highs climbing into the low 90s over
southern Iowa and increasing dew points may lead to some
uncomfortable apparent temperatures both Monday and Tuesday, so
will be closely monitoring the heat risk in future forecast
packages.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1222 PM CDT Sat Jun 22 2024

Scattered to broken cumulus at roughly 2k to 3k ft have
developed over the western half of the state this afternoon.
These precede a system bringing shower and thunderstorm chances
through the afternoon and evening, potentially impacting all TAF
sites. However, storms will be scattered and therefore
confidence in impacts vary for each site. Therefore, have
included mention of thunder during the most likely periods for
each location and will refine as needed.

Overnight, an MVFR to potentially IFR cloud deck looks to
develop over much of the area, again impacting all sites. These
ceilings then lift in the morning hours, and are followed by a
quieter and drier day on Sunday.

&&

.HYDROLOGY...
Issued at 346 PM CDT Sat Jun 22 2024

Heavy rainfall in northeastern Iowa last night has led to flooding
on multiple area rivers, primarily along the Des Moines River and
Cedar River basins. As of right now, hydrographs are either on track
or slightly less than what was expected yesterday.

Those that have fallen below the forecasted rises are mainly along
the Cedar/Winnebago Rivers which missed out on some of the heavier
rainfall that was previously expected through that basin. This is
most notable at MCWI4, which will see a significant downward trend
from the previous forecasted crest of major flood stage to a now
forecasted moderate flood stage. That being said, precipitation
fallen in the basins and water routing down from Minnesota along the
Cedar River, will still result in moderate to major flooding in
areas along the Cedar River, notably at CCYI4, JANI4, and CEDI4,
among other sites also seeing minor flooding on the Cedar River and
it's tributaries.

Further west, river forecasts are mostly on track, with major
flooding already ongoing at ESVI4 on the West Fork Des Moines River.
Rises at ESVI4 have slowed some, but not expecting much improvement
at this time with more water upstream still to be routed down.
Forecasted crests of moderate and major flooding downstream at EMTI4
and HBTI4, respectively. HBTI4 is also forecasted to near and exceed
the flood of record of 15.4ft. Flooding is also ongoing along the
East Fork Des Moines River, with moderate flooding at AGNI4 and
minor flooding forecasted at DAKI4. Consequently, flooding is likely
along the main stem of the Des Moines River north of Des Moines as
water routes downstream. This will lead to significant rises at
Saylorville Lake, with an estimated lake elevation of just over 870
ft.

Additional showers and thunderstorms are expected over portions of
northeast Iowa this evening, which may slightly delay improvement on
rivers. Those along the Cedar River basins will be most affected by
any rainfall tonight, while those further west should mostly get a
break. That being said, more rainfall is forecast at the beginning
of next week so will continue to monitor the impacts these may have
on area rivers.

Make sure to stay up to date on the latest forecasts and river
information, and use extreme caution in flooded areas.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM CDT this evening for IAZ004>007-015>017-
023>028-035>039.

&&

DISCUSSION...Dodson
AVIATION...Dodson
HYDROLOGY...Dodson
Hazardous weather outlook, Jun 22, 2:58 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
258 PM CDT Sat Jun 22 2024

IAZ004>007-015>017-023>028-035>039-232000-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster-
Hamilton-Hardin-Grundy-Black Hawk-
258 PM CDT Sat Jun 22 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flood Watch for excessive rainfall is in effect for the area
into the early evening. Please visit weather.gov/dmx for more
details.

A few strong to severe thunderstorms may be possible this
afternoon and evening. Main threats would be for damaging winds
and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Additional storm chances return to the forecast by around the
middle of next week. Severe weather may be possible late Monday
with details being better defined in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon. Severe weather reports,
reports of rainfall and any flooding are appreciated.

IAZ033-034-044>050-057>062-070>075-081>086-092>097-232000-
Sac-Calhoun-Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-
Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
258 PM CDT Sat Jun 22 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A few strong to severe thunderstorms may be possible this
afternoon and evening over eastern areas. Main threats would be
for damaging winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Additional storm chances return to the forecast by around the
middle of next week. Severe weather may be possible late Monday
with details being better defined in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon. Severe weather reports,
reports of rainfall and any flooding are appreciated.

In the hours before

Local storm report, Jun 22, 12:15 PM CDT, 4 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1215 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Rain             Buffalo Center          43.39N 93.94W
06/22/2024  M4.00 Inch       Winnebago          IA   Public

            Public, via social media, relayed 4 inches
            rainfall from yesterday evening and
            overnight.

&&
Local storm report, Jun 22, 12:16 PM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1216 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Rain             Lake Mills              43.42N 93.53W
06/22/2024  M4.50 Inch       Winnebago          IA   Public

            Public, via social media, relayed 4.5 inches
            rainfall from yesterday evening and
            overnight.

&&
Local storm report, Jun 22, 12:18 PM CDT, 4 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1218 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Rain             1 ENE West Bend         42.96N 94.45W
06/22/2024  M7.50 Inch       Palo Alto          IA   Public

            This is from Friday 6 am through 830am this
            morning. Public, via social media, relayed
            7.5 inches rainfall.

&&
Local storm report, Jun 22, 12:19 PM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1219 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Rain             2 W Denver              42.67N 92.36W
06/22/2024  M5.00 Inch       Bremer             IA   Public

            Public, via social media, relayed 5 inches
            rainfall from yesterday evening and
            overnight.

&&
Local storm report, Jun 22, 4:40 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
440 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     Funnel Cloud     1 S Janesville          42.62N 92.46W
06/22/2024                   Black Hawk         IA   Emergency Mngr

            Funnel cloud near Highway 218 approaching
            the Bremer County line.

&&

BSS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:30 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth4 days
Jun 21, 10:46 PM CDTFlash Flood WarningDMXEmmet, Kossuth6 hr
Jun 21, 11:35 PM CDTSpecial Weather StatementDMXPalo Alto40 min
Jun 21, 11:41 PM CDTFlash Flood WarningDMXPalo Alto6 hr
Jun 22, 12:24 AM CDTFlash Flood WarningDMXHumboldt, Kossuth, Pocahontas, Winnebago6 hr
Jun 22, 1:02 AM CDTFlash Flood Warning Considerable damage threatDMXCerro Gordo, Hancock, Winnebago, Worth6 hr
Jun 22, 1:36 AM CDTFlash Flood Warning Considerable damage threatDMXCerro Gordo, Hancock5 hr
Jun 22, 1:49 AM CDTSpecial Weather StatementDMXCerro Gordo, Worth26 min
Jun 22, 4:51 AM CDTAreal Flood WarningDMXEmmet, Kossuth6 hr
Jun 22, 5:52 AM CDTAreal Flood WarningDMXPalo Alto5 hr
Jun 22, 6:04 AM CDTAreal Flood WarningDMXHumboldt, Kossuth, Pocahontas, Winnebago6 hr
Jun 22, 6:43 AM CDTAreal Flood WarningDMXCerro Gordo, Hancock, Winnebago, Worth6 hr
Jun 22, 6:43 AM CDTAreal Flood WarningDMXCerro Gordo, Hancock6 hr
Jun 22, 10:54 AM CDTAreal Flood WarningDMXEmmet, Palo Alto12 hr
Jun 22, 11:42 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster21 days
Jun 22, 11:42 AM CDTRiver Flood WarningDMXHumboldt5 days
Jun 22, 11:46 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler6 days
Jun 22, 11:51 AM CDTRiver Flood WarningDMXBlack Hawk16 days
Jun 22, 11:51 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
Jun 22, 11:51 AM CDTRiver Flood WarningDMXBlack Hawk6 days

Nearby

Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.